Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 953476, 8 pages
http://dx.doi.org/10.1155/2014/953476
Research Article

A Block-Based Regularized Approach for Image Interpolation

1School of Computer Science and Technology, Wuhan University of Science and Technology, Wuhan 430081, China
2Hubei Province Key Laboratory of Intelligent Information Processing and Real-Time Industrial System, Wuhan University of Science and Technology, Wuhan 430081, China

Received 1 November 2013; Accepted 27 December 2013; Published 11 February 2014

Academic Editor: Yi-Hung Liu

Copyright © 2014 Li Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Chen, Xiaotong Huang, and Jing Tian, “A Block-Based Regularized Approach for Image Interpolation,” Mathematical Problems in Engineering, vol. 2014, Article ID 953476, 8 pages, 2014. https://doi.org/10.1155/2014/953476.